# SDR ASAA2024060650091

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 74,437 hours, 30,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 EXIT LIGHT MISSING. GROUNDED - YES. INSTALLED ROW 16 EXIT LIGHT COVER IAW AMM 33-51-01.
